Open Access
Translator Disclaimer
2008 A remarkable DGmodule model for configuration spaces
Pascal Lambrechts, Don Stanley
Algebr. Geom. Topol. 8(2): 1191-1222 (2008). DOI: 10.2140/agt.2008.8.1191

Abstract

Let M be a simply connected closed manifold and consider the (ordered) configuration space F(M,k) of k points in M. In this paper we construct a commutative differential graded algebra which is a potential candidate for a model of the rational homotopy type of F(M,k). We prove that our model it is at least a Σk–equivariant differential graded model.

We also study Lefschetz duality at the level of cochains and describe equivariant models of the complement of a union of polyhedra in a closed manifold.

Citation

Download Citation

Pascal Lambrechts. Don Stanley. "A remarkable DGmodule model for configuration spaces." Algebr. Geom. Topol. 8 (2) 1191 - 1222, 2008. https://doi.org/10.2140/agt.2008.8.1191

Information

Received: 17 July 2007; Revised: 19 March 2008; Accepted: 20 May 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1152.55004
MathSciNet: MR2443112
Digital Object Identifier: 10.2140/agt.2008.8.1191

Subjects:
Primary: 55P62, 55R80

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.8 • No. 2 • 2008
MSP
Back to Top